# SDR IPXA10563426

- Difficulty date: October 3, 2010
- Submitted: November 1, 2010
- Operation: Air carrier
- Aircraft: N453UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 25474
- Aircraft time: 24,685 hours, 14,038 cycles
- Engine: Rroyce RB211535E4
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Gouged
- Location: Bs 418 S15-16r
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSP TYPE:C4, FRAME INBD CHORD INBD FLANGE HAS A SCREW STRIKE AT BS 418 BETWEEN S-15R AND S-16R.  REPAIRED IAW ATS ER 10-04971, DATED 10-25-10.
